Back in October i started taking xanax after my aunt was killed. it was only half of a peach which is only .25mg a day. Then after i while my anxiety was gettng worse..so i thought so i started with half of one in the am and one before bed. By december i was takin 3 halves a day (.75mg). Around 2 weeks ago i started noticing my body wanted more and it wasnt working anymore. butinstead if giving in i relized the problem and cut my self down to half in the am and half before bed like how i started in the first place. But ever since i been experiencing all over body numbness but stronger in my face and torso, ringing in the ears, chest pains, vibrations in my body, light-headedness, feeling off balance, trouble concentrating, panic attacks, and having the feeling of fear. also some other stuff.I went to the doctors and got a complete blood test done including sugar and everything came back normal. Can your body get addicted to such a small dose of xanax in a few month span? if not then what can be causing these problems.. im scared
Alprazolam=Xanax when stopped all at once will cause withdrawl which includes Anxiety worse than before taking the medication. And also will cause insomnia and VERY VIVID dreams ! And all around feelings of deppression and lack of motivation. Withdrawl from Xanax can also be dangerous and should be tapered down slowly ! You should seek help from a doctor when stopping this medication...
I am sorry no one has answered your question, im2craz4ya, & welcome to the site. Xanax is very addictive & at the same time very effective at calming down your nerves. I think you need to decide what is causing the anxiety as the dose you take is still very small at .75mg. I started taking it in 1994 to help me sleep at .o5mg. It worked sonders to get me to sleep & once I get there is not a problem, but over the years have had to have it increased & now take 3 mg to get to sleep, plus I found it stope my excruiating leg & back pain at theat dose. I take it about 30 minutes before I go to bed to stop the pain, & to get me sleepy. The only other time I have had to take it was when our Grandbaby that our daughter was in a head on crash with a semi at 55 mph while 7 month pregnant. The baby had to be taken C-section, & flown to a hospital 90 miles away. to a neonatal hospital. We had to drive. Well, that day & the following 45 or 5 after we awere actually passing around the xanax bottle to our daughter, husband (not the children), but the grandparents & all! Know you aren't suppose to sahre your prescriptions, but this was an emergency situation & we lost the baby so more of an emergency. It helped everyone get thru a lot of stress, sadness & anxiety. The purpose of the drug you realize as with your Aunties funeral. Have you spoken to your doc about your continued anxiety? The symtoms you discribe are certainly anxiety. How long ago did your Auntie die? Have you grieved properly? These are only questions you can answer of course. Just some thoughts. Xanax is what they call a benzo & can be addictive, but I have taken it as I said since 1994 & hardley ever need it other than to help me fall off to sleep. I am an type A pesonality which means I am very hyper & have to have everything done. If not my brian just keeps thinking at bedtime to the point I can't fall off to sleep. The xanax has helped in that way greatly. If you could get to a point where you only take it to help you sleep I think eventually you will do fine without it. Try taking a couple of benadryl instead. It makes you calm & sleepy. Don't take them together altho. Give that a try as benadryl is non addictive at all. These are just my thoughts, I am not a profesional. Just life experience. Best of luck to you...
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jul 2010 • 2 answers
Posted 10 Jul 2010 • 30 answers
Posted 24 Jan 2011 • 2 answers
Panic Disorder - I have anxiety, panic attacks, depression. I see my Dr every 4 to 6 weeks for 5 to?
Posted 8 Aug 2011 • 4 answers
I am experiencing severe nausea/ throwing up, I take paroxetine at night, will this stop eventually?
Posted 9 Oct 2013 • 1 answer